MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SITE SCRUB IPA STERILE; PAD, ALCOHOL, DEVICE DISINFECTANT

BARD ACCESS SYSTEMS SITE SCRUB IPA STERILE; PAD, ALCOHOL, DEVICE DISINFECTANT
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of judnf778 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the site-scrub was dry.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a dry sitescrub device is inconclusive due to the state the samples were returned in.Forty-four sitescrub ipa devices were returned for evaluation.An initial visual observation showed two of the returned samples were returned opened and forty-two of the samples were returned sealed.The two samples that were returned opened were found to be dry and the forty-two other samples that were returned sealed were all found to be wet.Because the two samples that were found to be dry were returned opened, it was not possible to determine if the dry state the devices were returned in was caused by damage to the device during storage, handling, or use or due to insufficient solution application during manufacture.
 
Event or Problem Description
It was reported that the site-scrub was dry.

Brand Name
SITE SCRUB IPA STERILE
Common Device Name
PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8802364
Report Number3006260740-2019-02009
Device Sequence Number327450
Product Code LKB
UDI-Device Identifier10801741086943
UDI-Public(01)10801741086943
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K112791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3882100
Device Lot NumberJUDNF778
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Event Location Hospital
Initial Date Received by Manufacturer 06/26/2019
Supplement Date Received by Manufacturer07/30/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1